I’ve been diagnosed with anemia?

hello I’ve recently been diagnosed with anemia , and due to a heavy period its been effecting me more. I have been taking the tablets given to me , however I have recently started to feel very ill and nausea even when sitting , my arms and legs feel very strange and ache . I have a slight odd feeling in my chest , I feel like a zombie all I want to do is lay in bed , I have no idea what to do , surely my tablets should be preventing this ?



Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Iron supplements should solve the problems but it will take up to 6 month , you can notice improvement after 2 weeks, also I recommend full blood electrolytes test + TSH, t4
Good Luck

Dr Mahaveer
Member
Dr Mahaveer

yes,
this is due to severe anemia.
you should get complete blood count to check for hemoglobin levels.
start on hematinic tablets.
for faster recovery,ferrium injections are available.
thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

I need to know if you have any other symptoms like diarrhea or constipatiin!?
Sometimes it can be due to the anaemia itself,sometimes it could be the tablets causing GI problems..
I would recommend taking injectable iron supplement as faster and better choice.
I

Dr Masr
Member
Dr Masr

What is your last CBC readings , how long have you been on iron tablets??

wpDiscuz